# SDR MASA01028

- Difficulty date: March 20, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT 6323 - GJT-PHX - RETURNED TO FIELD AFTER SHUTTING DOWN ENGINE NR 2 DUE TO NO RESPONSE TO POWER LEVER MOVEMENT.  AFTER AN UNEVENTFUL LANDING MAINTENANCE WAS CALLED.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE MFC AND FUEL PUMP.  AIRCRAFT WAS LEAK CHECKED.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
